On harmonic representatives of ... .
Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 389-400
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1994__216_4_174658,
author = {Y.L. Xin},
title = {On harmonic representatives of ... .},
journal = {Mathematische Zeitschrift},
pages = {389--400},
year = {1994},
volume = {216},
number = {4},
zbl = {0806.58014},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174658/}
}
Y.L. Xin. On harmonic representatives of ... .. Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 389-400. http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174658/